Please use this identifier to cite or link to this item:
Title: On congruence lattices of nilsemigroups
Authors: Popovich, A. L.
Jones, P. R.
Issue Date: 2017
Publisher: Springer New York LLC
Citation: Popovich A. L. On congruence lattices of nilsemigroups / A. L. Popovich, P. R. Jones. — DOI 10.1007/s00233-016-9837-2 // Semigroup Forum. — 2017. — Vol. 95. — Iss. 2. — P. 314-320.
Abstract: We prove that the congruence lattice of a nilsemigroup is modular if and only if the width of the semigroup, as a poset, is at most two, and distributive if and only if its width is one. In the latter case, such semigroups therefore coincide with the nil Δ -semigroups. It is further shown that if a finitely generated nilsemigroup has modular congruence lattice, then the semigroup is finite. © 2016, Springer Science+Business Media New York.
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84995784645
PURE ID: 2211972
ISSN: 371912
DOI: 10.1007/s00233-016-9837-2
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84995784645.pdf254,63 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.